# SDR SWAA2023061248292

- Difficulty date: May 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT 2023-311302<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 149A8103 SHEET 7 REV. A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 149A8103 SHEET 7 REV. A. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
